# SDR DALA2022032802054

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CRACK INDICATIONS FOUND ON FRAME 16 LH SIDE FROM HOLE LOCATED AT THE SECOND ROW FROM EDGE AND THE FIRST HOLE FROM LOWER TO UPPER IN COCKPIT. CORRECTIVE ACTION: COMPLIED WITH ER/A 597199-14AD REV ORIGINAL. (2173120)
